Jian-Guo Liu

Jian-Guo Liu
  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Liu, J-G, and Wang, J. "Global existence for a thin film equation with subcritical mass." Discrete and Continuous Dynamical Systems - Series B 22.4 (February 2017): 1461-1492. Full Text

Liu, J-G, and Xu, X. "Analytical Validation of a Continuum Model for the Evolution of a Crystal Surface in Multiple Space Dimensions." SIAM Journal on Mathematical Analysis 49.3 (January 2017): 2220-2245. Full Text

Degond, P, Herty, M, and Liu, J-G. "Mean-field games and model predictive control." Communications in Mathematical Sciences 15.5 (2017): 1403-1422. Full Text

Huang, H, and Liu, J-G. "Discrete-in-time random particle blob method for the Keller–Segel equation and convergence analysis." Communications in Mathematical Sciences 15.7 (2017): 1821-1842. Full Text

Li, L, and Liu, J-G. "A note on deconvolution with completely monotone sequences and discrete fractional calculus." Quarterly of Applied Mathematics (2017): 1-1. Full Text

Liu, J-G, and Wang, J. "A generalized Sz. Nagy inequality in higher dimensions and the critical thin film equation." Nonlinearity 30.1 (January 1, 2017): 35-60. Full Text

Gao, Y, Ji, H, Liu, J-G, and P. Witelski, T. "A vicinal surface model for epitaxial growth with logarithmic free energy." Discrete & Continuous Dynamical Systems B 22.11 (2017): 1-21. Full Text

Degond, P, Liu, J-G, Merino-Aceituno, S, and Tardiveau, T. "Continuum dynamics of the intention field under weakly cohesive social interaction." Mathematical Models and Methods in Applied Sciences 27.01 (January 2017): 159-182. Full Text

Gao, Y, Liu, J-G, and Lu, J. "Weak Solution of a Continuum Model For Vicinal Surface in The Attachment-Detachment-Limited Regime." SIAM Journal on Mathematical Analysis 49.3 (January 2017): 1705-1731. Full Text Open Access Copy

Gao, Y, and Liu, J-G. "Global Convergence of a Sticky Particle Method for the Modified Camassa--Holm Equation." SIAM Journal on Mathematical Analysis 49.2 (January 2017): 1267-1294. Full Text

Pages